DOI 10.3389/fphar.2026.1928976
A case of recurrent acute acalculous cholecystitis in a patient with renal cell carcinoma treated with pazopanib and axitinib: case report and literature review.
Аннотация
A 74-year-old male patient with renal cell carcinoma developed disease progression in the left adrenal gland and lungs 12.8 years after surgery. He presented with symptoms of cholecystitis 4 weeks after starting pazopanib and 8 weeks after starting axitinib. The symptoms were relieved after treatment with drug discontinuation, anti-infective therapy and symptomatic supportive care. The Naranjo Adverse Drug Reaction Probability Scale scores showed 4 points for pazopanib and 6 points for axitinib, indicaing a probable association of the event with the above two drugs. Meanwhile, a literature review was conducted by retrieving studies on tyrosine kinase inhibitor-induced cholecystitis from the PubMed database from 2005 to 2025, followed by systematic collation and summary. The study suggests that anti-angiogenic tyrosine kinase inhibitors may induce rare episodes of cholecystitis in specific patient populations. Clinicians should maintain adequate vigilance, conduct close clinical monitoring, and adjust therapeutic regimens in a timely manner to ensure patient safety and optimize prognosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.